Lacosamide Trip — downtempo

Last Thursday, we increased my lacosamide (an anti-seizure drug aka Vimpat) to 150 mg morning and night. Friday, I was incredibly tired and slept five hours in the afternoon, even though I had slept nine hours the night before. Saturday, the unfortunate psychological side effects occurred: intense depression, anxiety, and panic attacks. Yet somehow, on another level, I knew those feelings couldn’t be real. It was so strange. Luckily, there were many loved ones around to help.

Sunday, even though I couldn’t reach the neurologist’s office, I cut back to 100 mg twice a day and am feeling much better now, though still tired. The nurse-practitioner got in touch on Monday and let me know that was a good move and that we’ll consult with the doctor soon. I find it hard to understand how such a small increase could cause such a huge effect, but so it is.

To help me feel better, I made this song.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s